Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla dreaming
Aug 6, 2010

Hello......I have been on Atripla for 2 years and the only side effect I seem to have is the dreaming. Lately they have become constant. I go to sleep with no problem but then when the med kicks in about 2 hours later I start to dream and the dreams continue for the rest of the night. Its like I am almost awake watching myself dream. I took Trazadone for 3 days but that didn't help the constant dreaming. Is there a time period which I should take the Trazadone b/4 it starts to work or do you have any other suggestions on how I can control the dreaming. Thank you.

Response from Dr. Henry

Trazodone won't consistently improve dreaming problems likely due to the efavirenz in the Atripla. If available one might consider a trial on a different HIV regimen (ie substitute raltegravir, nevirapine, or a boosted PI for the efavirenz) so see how the dreams/sleep are impacted if they are bothering you to a significant degree. KH



Previous
had same side effects with this PEP combo
Next
vomiting after taking daily threatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement